MathSciNet Relay Station
MathSciNet bibliographic data
MR2005161 (2005k:35438) 35R35 (35J60 49Q15)
Wang, Pei-Yong Existence of solutions of two-phase free boundary problems for fully nonlinear elliptic equations of second order. J. Geom. Anal. 13 (2003), no. 4, 715–738.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement